# SDR AWXA200301294

- Difficulty date: October 13, 2003
- Submitted: October 24, 2003
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- Aircraft time: 67,287 hours, 26,390 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 145N5416
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-09 CHECK EXFOLIATION CORROSION WAS FOUND ON AFT CARGO COMPARTMENT FLOORBEAM AT BS 1320 AND BS 1330, RBL 2.  MAINTENANCE REMOVED DAMAGED AREA OF FLOORBEAM BETWEEN BS 1235 AND BS 1340, RBL 2; FABRICATED A NEW REPLACEMENT SECTION OF FLOORBEAM AND REPAIR SPLICES; INSTALLED REPAIR PARTS IAW B757-200 SRM 51-70-11 FIG 1 PG 6.
